# SDR DALA13053870956

- Difficulty date: October 18, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30 BS 490, IN FWD CARGO BAY.   CORROSION REMOVED,  AND FOUND OUT OF LIMITS, LONGERON REMOVED BS 455 - 494, NEW LONGERON AND SPLICE INSTALLED IAW SRM 53-02, FIG 18, 51-10-3, PAR 21-14, 51-30-5, 51-30-2, 51-10-2, 51-10-2A AND DWG 3936478, REV D.
